# SDR CALA2023061201827

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 76,308 hours, 27,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Leaking
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED FOR VERY LOUD HISSING NOISE COMING FROM DOOR 1L PER CREW COMMENTS:LOUD HIISING NOISE FROM FWD LWR DOOR HINGE@ PERFORMED CABIN LEAK TEST REF AMM 05-51-91-790-801.FOUND FWD DOOR 1L.AIRCRAFT TO 30,000 FEET PRESSURIZED TO APPROX 8 PSI NO DOOR EXTERIOR LEAKING AND HISSING NOISE STILL PRESENT IN LOSS OF CABIN PRESSURE INTERIOR(SEE ATTACHED PHOTOS).LEAKING BEGAN @ APPROX .5 PSI AND CONTINUED TO APPROX 1.5. FOUND LOWER ACOUSTIC SEAL FWD AND AFT MISSING FASTENERS AND FWD LOWER FILLER SEAL NOT EVEN WITH STRUCTURE. REPLACED MISSING FATENERS AND RESEALED FILLER. NEED TO PRESSURIZE AIRPLANE FOR LEAK CHECK. PRESSURIZED AIRCRAFT, ACCOMPLISHED LEAK CHECK. NO LEAK NOTED.
